# SDR UIEA2019070404671

- Difficulty date: July 3, 2019
- Submitted: July 5, 2019
- Operation: Air carrier
- Aircraft: N1409A
- Make and model: Boeing 767306
- Aircraft serial: 27960
- Aircraft time: 90,610 hours, 17,244 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Idg
- Condition: Low
- Location: Rt Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

RIGHT GENERATOR DRIVE EICAS MESSAGE INTERMITTENT.  ( SERVICED ENG # 2 IDG REF 12-13-03 AND PERFORMED ENGINE RUN REF AMM 71-00-00. IDG COMES ONLINE AS REQUIRED, PUT A LOAD, NO DEFECTS NOTED AT THIS TIME. A/C OK FOR SERVICE.  )
